MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER INTRAVASCULAR THERAP

ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER INTRAVASCULAR THERAP
Model Number IPN036445
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported resistance when removing the guidewire and "saw that the outer wire wound portion was unraveling".The wire was slowly removed from the patient.Customer reported there was a bend about halfway through the wire.No patient harm was reported.The patient's condition was reported as critical unrelated to the device.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2
Common Device Name
CATHETER INTRAVASCULAR THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11842838
Report Number9680794-2021-00231
Device Sequence Number11921027
Product Code FOZ
UDI-Device Identifier10801902116793
UDI-Public10801902116793
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberIPN036445
Device Catalogue NumberCDC-15703-P1A
Device Lot Number13F20K0447
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.